On a theorem of Chebyshev-Minkovskij.

С.С. Ковнер

Matematiceskij sbornik

  • Volume: 32, page 528-541
  • ISSN: 0368-8666

How to cite


Ковнер, С.С.. "On a theorem of Chebyshev-Minkovskij.." Matematiceskij sbornik 32 528-541. <http://eudml.org/doc/64496>.

author = {Ковнер, С.С.},
journal = {Matematiceskij sbornik},
language = {ger},
pages = {528-541},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a theorem of Chebyshev-Minkovskij.},
url = {http://eudml.org/doc/64496},
volume = {32},

AU - Ковнер, С.С.
TI - On a theorem of Chebyshev-Minkovskij.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 528
EP - 541
LA - ger
UR - http://eudml.org/doc/64496
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.